# SDR JYDR20160422098

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N178A
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- Aircraft time: 16,926 hours, 11,071 cycles
- Engine: Pwa JFTD12A5A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Race
- Part number: 6595211522102
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,208 hours
- Component: Main Rotor Head, Skrsky, S64F
- Component part number: 6510011300080
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND HORIZONTAL HINGE PIN INNER BEARING RACE CRACKED DURING REPAIR. MRH HAD 292.3 HRS.  REMAINING TO O/H.  MFG HAS BEEN INFORMED.
